EMIS/ELibM Electronic Journals

Outdated Archival Version

These pages are not updated anymore. For the current production of this journal, please refer to http://www.jstor.org/journals/0003486x.html.

Annals of Mathematics, II. Series 149, No. 3 (1999)
Annals of Mathematics, II. Series   EMIS ELibM Electronic Journals

Annals of Mathematics
Vol. 149, No. 3, 1999 · Contents

Journal Home

All Journals

ELibM Home



Matthias Kreck:
Surgery and duality

Luis Barreira, Yakov Pesin and Jörg Schmeling:
Dimension and product structure of hyperbolic measures

Fang-Hua Lin:
Gradient estimates and blow-up analysis for stationary harmonic maps

J.C. Léger:
Menger curvature and rectifiability

Elon Lindenstrauss, David Meiri and Yuval Peres:
Entropy of convolutions on the circle

Kevin Buzzard and Richard Taylor:
Companion forms and weight one forms

M. Adler and P. van Moerbeke:
The spectrum of coupled random matrices

S. Alesker:
Continuous rotation invariant valuations on convex sets

Michel Hilsum:
Structures riemanniennes $L^p$ et $K$-homologie. (Riemannian $L^p$ structures and $K$-homology)

Hari Bercovici and Vittorino Pata:
Stable laws and domains of attraction in free probability theory

Mark Feighn and Michael Handel:
Mapping tori of free group automorphisms are coherent

Henri Darmon:
Modularity of fibres in rigid local systems

Mihai Putinar and Florian-Horia Vasilescu:
Solving moment problems by dimensional extension

Publication date for this issue: 8 Sep 2001. This page was last modified: 21 Jan 2002.

© 2001 Johns Hopkins University Press
© 2001--2002 ELibM for the EMIS Electronic Edition